# SDR HALA20250915279

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 56,410 hours, 8,837 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 44,875 hours, 7,067 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - LEAKING COMING FROM #2 ENG DRAIN MAST. HAYDRAULIC PUMP#1. #2 ENG G HYD. EDP. REMOVED AND INSTALLED UP TO STEP 4. D. 19 OF AMM 29-11-51-400-805-A.REPLACED ENG 2 G HYD EDP MOUNTING NUTS PER AMM 29-11-51. PERFORMED LEAK CHECK AND ENGINE RUN PER AMM 29-11-51. A/C OK TO CONTINUE.
